# SDR GTIA2017021001779

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 41,006 hours, 19,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT AND CABIN ON CLIMBOUT FROM 4000 TO 15000 FT.  RETURNED ON APPROACH AND TAXI IN.  PERFORMED TROUBLESHOOTING OF ODOR IAW TSM 05-50-00-810-831-A . NO ODOR NOTED.  R & R THE RECIRCULATION FILTERS IAW AMM 21-21-41-PB 401. A/C OK FOR SERVICE.
